| Model Number |
PCF-H190I |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colonovideoscope for a separate issue.During the initial evaluation of the returned device, black and white lines appear in image observed.No patient involvement.
Additional Manufacturer Narrative
Based on the final investigation of the device that black and white lines appear in image observed.The initial evaluation findings were confirmed.A definitive root cause could not be identified.Based on the results of the investigation, the most probable cause of the complaint was traced to component failure.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.